# SDR ASAA2016052216821

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,517 hours, 9,992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 8173
- Condition: Failed
- Location: L/H Wheel Well
- Part time: 56,488 hours, 29,042 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAND VERIFY TEST FAILS, MESSAGES 22-11145 AND 22-11146 RAIL POSITION SENSOR 1-2 FAIL ON 60.35 DUAL PORTION OF TEST.  ACFT GROUNDED.  ACCOMPLISHED A/P AILERON ACTUATOR ADJUSTMENT/TEST, REF AMM 22-11-25-820-801/710-801 AND ADDITIONAL TESTS REF AMM 22-11-25/501 BITE GROUP NR 60 AND LAND VERIFY REF AMM 22-11-00/201, BITE GROUP NR 49 ALL OPS NORMAL. A/P ACTUATOR LEVER ASSY FAILED SHEAR RIVET TEST AND WAS REPLACED WITH THE ACTUATOR, REF AMM 22-11-25 IAW TROUBLESHOOTING.
